# SDR SCNA99760

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RIGHT AFT LAVATORY FLOORBEAM AT STA 1130 WAS FOUND TO EXHIBIT A CORRODED BRACKET.  REMOVED CORROSION IAW SRM 51106. MATERIAL CORRODED OUT OF LIMITS.  FABRICATED A NEW ANGLE FROM 7075 T6.  TREATED AND INSTALLED NEW BRACKET PER 51302 AND 51202.
